# SDR SWI2024F00721

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FLOOR PANEL SUPPORT ANGLE HAS MULTIPLE AREAS OF CORROSION AS MARKED     (C-CHECK RO 8/22/2024)    REMOVED AND REPLACED SUPPORT ANGLE AT FS280.00 BETWEEN LBL12 AND RBL12 REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337
